# SDR FDEA201905111026

- Difficulty date: May 11, 2019
- Submitted: May 14, 2019
- Operation: Air carrier
- Aircraft: N772FD
- Make and model: Boeing 757222
- Aircraft serial: 24840
- Aircraft time: 79,628 hours, 30,569 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Condition: Not Closed
- Location: Rt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

GEAR "DOORS" LIGHT AND EICAS GEAR DOORS MESSAGE AFTER EXTENDING GEAR FOUND RIGHT MAIN GEAR DOOR NOT FULLY CLOSED UPON BLOCK IN. OPENED GEAR DOORS, INSPECTED FOR LEAKS, DAMAGE AND MISALIGNMENT: NONE FOUND. INSTALLED GEAR PINS AND PERFORMED DUMMY EXTEND AND RETRACT MULTIPLE TIMES. SYSTEM IS OPERATING NORMAL AT THIS TIME. ACFT OK FOR SERVICE. REF AMM 32-32-05-4 SUB TASK 3 D.
